An interpolation of ohno's relation to complex functions

Minoru Hirose, Hideki Murahara, Tomokazu Onozuka

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


Ohno's relation is a well known formula among multiple zeta values. In this paper, we present its interpolation to complex functions.

Original languageEnglish
Pages (from-to)293-297
Number of pages5
JournalMathematica Scandinavica
Issue number2
Publication statusPublished - 2020
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'An interpolation of ohno's relation to complex functions'. Together they form a unique fingerprint.

Cite this